Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Precautions to be taken after tylenol overdose - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :  
how can i help you?
User :   okay i know i only have five minutes so im going to make this short
User :   first question, is 13,500mg of tylenol an overdose?
Doctor :   are you sure about the dose?
User :   what do you mean?
Doctor :  
if yes, then yes it causes acute liver damage
User :   even if i took it 24 hours ago?
Doctor :  
yes, whatever it is, it is a dangerous dose
User :   okay
User :   thanks
Doctor :  
If the dose increases more than 800 mg in a 24 hour period you need to immediately get to the ER asap
User :   even though i feel fine?
Doctor :   yes, as it could silently damage the vital organs
User :   its been 24 hours
Doctor :  
before you could feel the symptoms appearing
User :   okay. good to know. thanks for your help!
Doctor :   Is there any thing else I can help you with?
User :   no. i'm just XXXXXXXX sleep it off for the night.
Doctor :   i recommend you to go ER asap
Doctor :  
and get a physical examination done

Doctor :  
you might need medications to prvent absorption of the medicine into the body
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor